Alert archive / Florida / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 37, NWS Miami, FL

May 25, 2023Broward County, Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 25, 2023, 1:56 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2023, 1:56 PM EDT (17:56 UTC)
Expired
May 25, 2023, 2:30 PM EDT
In force
34 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Broward County, FL, Miami-Dade County, FL

The radar

The Miami radar (KAMX), 51 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 2:00 PM EDTHAIL 0.881 Wnw Cooper City, FLREPORT RECEIVED VIA SOCIAL MEDIA OF NICKEL SIZE HAIL IN COOPER CITY NEAR GRIFFIN AND HIATUS ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 5.9 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2023-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1410 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2023-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1410 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
747 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

230 
WUUS52 KMFL 251756
SVRMFL
FLC011-086-251830-
/O.NEW.KMFL.SV.W.0037.230525T1756Z-230525T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
156 PM EDT Thu May 25 2023

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Northern Miami-Dade County in southeastern Florida...
  Broward County in southeastern Florida...

* Until 230 PM EDT.

* At 156 PM EDT, a severe thunderstorm was located over Royal Palm
  Ranches, or over Davie, moving northeast at 5 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Fort Lauderdale, Pembroke Pines, Hollywood, Miramar and Coral
  Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2594 8025 2602 8038 2626 8026 2609 8012
      2602 8016
TIME...MOT...LOC 1756Z 224DEG 5KT 2605 8027 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SB
1 follow-up statement
888 
WWUS52 KMFL 251821
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
221 PM EDT Thu May 25 2023

FLC011-086-251831-
/O.EXP.KMFL.SV.W.0037.000000T0000Z-230525T1830Z/
Miami-Dade FL-Broward FL-
221 PM EDT Thu May 25 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MIAMI-DADE AND
BROWARD COUNTIES WILL EXPIRE AT 230 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

LAT...LON 2594 8025 2602 8038 2626 8026 2609 8012
      2602 8016
TIME...MOT...LOC 1821Z 224DEG 5KT 2607 8025 

$$

SB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 12:03 PM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, May 25, 12:03 PM EDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Miami FL
1203 PM EDT Thu May 25 2023

...New AVIATION...

.UPDATE...
Issued at 836 AM EDT Thu May 25 2023

...Strong to Severe Storms Possible This Afternoon/Evening with
Locally Heavy Rainfall..

Another active weather day across interior and east coast areas
of South Florida. Similar to yesterday, scattered to numerous
showers and thunderstorms are expected to develop from late
morning into the afternoon, before tapering off this evening.
While conditions for severe thunderstorms are not as favorable as
yesterday, there is still potential with the upper level trough
overhead. The 12Z MFL sounding this morning showed sufficient
shear (20kts) and instability (forecast >2000 MLCAPE), as well as
cool mid level temps (-10.5C at 500mb, 13.4kft FZL). Storm
motions will again be slow, especially along the east coast
metro, so the primary threat with any storms today will be heavy
rainfall leading to localized flooding. Additionally, the
strongest storms may be capable of producing damaging wind gusts
and small hail.

&&

.SHORT TERM...
(Today through Friday)
Issued at 344 AM EDT Thu May 25 2023

Active weather pattern continues across South Florida as an upper
level cutoff low begins to develop across the Southeast today and
a weak surface low sits across South Florida. The combination of
this developing upper level feature will keep South Florida in a
west to southwest regime through the period which will maintain a
rather moist boundary layer. As a result, another active
convective day is on tap for Thursday with scattered to numerous
showers and thunderstorms, primarily during the afternoon and
evening. Environmental conditions will be slightly less favorable
for severe storms as temps aloft warm a degree or two, and wind
profiles are a little weaker. However, any thunderstorms will be
capable of producing gusty winds and heavy rainfall, with
localized flooding possible.

On Friday, the surface low will drift into the western Atlantic
and will likely begin to intensify as it sits just downstream
of the upper level feature. With continued Southwesterly flow,
modeled PWATs are holding in the 1.6-1.8 inch range into Friday
afternoon which will (once again) support an active afternoon
and evening of showers and thunderstorms. Guidance was showing
a significant cool-down of upper level temps (-11 to -13 C)
for Friday earlier this week but this appears to have backed
off, and the cooler temps will be displaced significantly to
the north. This should limit the extent of strong thunderstorms,
although a few still could become strong with small hail and
gusty winds - especially around the Lake Okeechobee region.

High temperatures will be in the upper 80s to lower 90s with
overnight lows in the upper 60s for interior areas and low-mid
70s for coastal areas.

&&

.LONG TERM...
(Friday night through Wednesday)
Issued at 344 AM EDT Thu May 25 2023

Heading into the weekend, the upper level cutoff low likely will
linger across the Southeast and keep South Florida in a
westerly-southwesterly regime through the weekend while the
surface low deepens across the western Atlantic waters off the
coast of Georgia. This will favor scattered afternoon sea breeze
driven showers and thunderstorms across portions of the interior
and eastern metro areas each day. Some guidance is showing a chance
for mid-upper level dry air to reach the area on Saturday and Sunday
and this could potentially limit coverage somewhat although it seems
there will be enough lower-level moisture to support at least a few
showers and thunderstorms each day, especially on Saturday.

For the new work-week, the surface low will move into the southeast
states with the upper level feature beginning to weaken and push
eastward into the open Atlantic by late Monday. Much lower rain
chances expected for Monday afternoon as some drier air finally
moves in, although there will likely still be enough moisture to
support a few sea - breeze driven thunderstorms in the afternoon
and evening. Tuesday should be mainly dry across the area as a
reinforcing shot of dry air filters in behind the departing upper
level feature.

Temperatures across the area will remain hot through the long term
period. Highs will likely be reaching the lower 90s and heat indices
in the upper 90s each day. The evenings will remain warm, with lows
dropping to the low 70s along the East coast and mid 60s in the
interior.

&&

.AVIATION...
(18Z TAFS)
Issued at 1202 PM EDT Thu May 25 2023

Scattered to numerous showers and thunderstorms will bring
periods of reduced vis and low cigs this afternoon and early
evening, primarily to east coast terminals. SSW to SSE flow around
10 kt through the evening, with a more westerly component over
APF with Gulf breezes. After 02Z, thunderstorm threat lowers, and
winds become light and variable. Another round of scattered to
numerous showers and thunderstorms expected on Friday afternoon
and evening.

&&

.MARINE...
Issued at 344 AM EDT Thu May 25 2023

South to southwesterly flow will prevail across Atlantic waters
today with northwesterly flow across Gulf waters. Low seas will
dominate outside of the Gulf Stream, with 2-3 feet within the
current. Showers and storms expected each day this week, which
may result in locally hazardous seas and winds.

&&

.BEACHES...
Issued at 344 AM EDT Thu May 25 2023

Onshore flow will result in a moderate rip current risk for the
Atlantic beaches today. Rip current risk will become high the
next couple of days across Palm Beach County beaches due to an
increasing NE swell, with moderate rip risks along the other
Atlantic beaches.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            74  87  72  86 /  60  80  70  50
West Kendall     70  89  69  89 /  60  80  60  50
Opa-Locka        72  87  71  87 /  60  90  60  50
Homestead        71  87  70  87 /  60  80  70  50
Fort Lauderdale  73  86  71  85 /  70  90  70  50
N Ft Lauderdale  73  87  71  85 /  60  90  70  50
Pembroke Pines   72  87  71  87 /  60  90  60  50
West Palm Beach  71  86  69  85 /  70  90  60  50
Boca Raton       72  87  70  86 /  70  80  70  50
Naples           73  87  70  87 /  60  80  60  30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...99
LONG TERM....99
AVIATION...Culver
Hazardous weather outlook, May 25, 9:24 AM EDT, 4 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
924 AM EDT Thu May 25 2023

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
261330-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
924 AM EDT Thu May 25 2023

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

...Strong to Severe Thunderstorms This Afternoon & Evening...
...Moderate Risk of Rip Currents for All Atlantic Beaches...

.DAY ONE...Today and tonight.

Thunderstorms: Numerous strong to severe thunderstorms are likely
this afternoon and evening across interior and eastern portions of
the area. The main hazards will be locally heavy rainfall, gusty
winds, small hail, and lightning.

Flooding: Heavy rainfall within showers and thunderstorms could lead
to localized flooding in the low lying and poor drainage areas
today.

Rip Currents: There is a moderate risk of rip currents for the
Atlantic beaches.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

An elevated risk of rip currents is likely to continue for the rest
of this week, mainly along the Palm Beaches. The risk of rip
currents will increase across all east coast beaches heading into
the upcoming holiday weekend.

Showers and storms will remain fairly widespread through the end of
the week. Periods of heavy rain will be possible and could lead to
localized flooding concerns especially across the east coast metro
areas.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami
while following all local, state, and CDC guidelines.

In the hours before

Special weather statement, May 25, 1:23 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Miami FL
123 PM EDT Thu May 25 2023

FLZ071>074-172-173-251800-
Inland Broward County FL-Coastal Broward County FL-
Metropolitan Miami Dade FL-Metro Broward County FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
123 PM EDT Thu May 25 2023

...A strong thunderstorm will impact portions of northern Miami-Dade
and Broward Counties through 200 PM EDT...

At 123 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Opa-Locka, or over Miami Gardens, moving
northeast at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood, Miramar,
Coral Springs, Pompano Beach, Davie, Plantation, Sunrise, Tamarac,
Margate, Lauderdale-By-The-Sea, Hallandale, Miami Gardens,
Lauderhill, North Miami, Coconut Creek and North Miami Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2616 8003 2602 8003 2582 8021 2588 8034
      2614 8035 2627 8030
TIME...MOT...LOC 1723Z 210DEG 19KT 2591 8024

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

SB
Special weather statement, May 25, 1:31 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Miami FL
131 PM EDT Thu May 25 2023

FLZ073-074-173-251800-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
131 PM EDT Thu May 25 2023

...A strong thunderstorm will impact portions of northern Miami-Dade
County through 200 PM EDT...

At 131 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over The Crossings, or near Kendall, moving
northeast at 10 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Miami, Hialeah, Miami Beach, Coral Gables, South Miami, Virginia Key,
Kendall, The Redland, Doral, Hialeah Gardens, Pinecrest, Miami
Springs, Sweetwater, West Miami, Medley, Westchester, Glenvar
Heights, Palmetto Bay, University Of Miami and Zoo Miami.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2554 8040 2560 8052 2591 8040 2576 8013
TIME...MOT...LOC 1731Z 213DEG 9KT 2565 8041

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

SB
Local storm report, May 25, 1:47 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
147 PM EDT THU MAY 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     FUNNEL CLOUD     3 NW GOULDS             25.59N 80.43W
05/25/2023                   MIAMI-DADE         FL   TRAINED SPOTTER

            REPORTS FROM TRAINED SPOTTERS, SOCIAL MEDIA,
            AND THE WEATHER OBSERVER AT MIAMI EXECUTIVE
            AIRPORT OF A FUNNEL CLOUD IN THE REDLAND
            WEST OF SOUTH MIAMI HEIGHTS. THE FUNNEL WAS
            CLOSE TO THE GROUND BASED ON PICTURES AND
            VIDEO.

&&

MOLLEDA
Special weather statement, May 25, 1:51 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Miami FL
151 PM EDT Thu May 25 2023

FLZ071-072-074-172-173-251815-
Inland Broward County FL-Coastal Broward County FL-
Metropolitan Miami Dade FL-Metro Broward County FL-
Coastal Miami Dade County FL-
151 PM EDT Thu May 25 2023

...A strong thunderstorm will impact portions of northern Miami-Dade
and Broward Counties through 215 PM EDT...

At 150 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a landspout over Cooper
City, or near Davie, moving north at 15 mph.

HAZARD...Landspouts, wind gusts of 50 to 55 mph, and pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral Springs,
Pompano Beach, Davie, Plantation, Sunrise, Tamarac, Margate,
Lauderdale-By-The-Sea, Hallandale, Miami Gardens, Lauderhill, Weston,
North Miami, Coconut Creek, North Miami Beach and Oakland Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Persons participating in outdoor activities should seek sturdy
shelter until this storm passes. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.

&&

LAT...LON 2591 8015 2600 8040 2632 8031 2622 8004
TIME...MOT...LOC 1750Z 201DEG 13KT 2608 8026

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

RAG
Special weather statement, May 25, 1:53 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Miami FL
153 PM EDT Thu May 25 2023

FLZ067-071-072-251830-
Inland Broward County FL-Metro Broward County FL-
Inland Palm Beach County FL-
153 PM EDT Thu May 25 2023

...A strong thunderstorm will impact portions of north central
Broward and south central Palm Beach Counties through 230 PM EDT...

At 153 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near
Intersection I-75 And U.S. 27, or 11 miles northwest of Sunrise. This
storm was nearly stationary.

HAZARD...Funnel clouds, winds in excess of 40 mph, and penny size
         hail.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Coral Springs and Parkland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2616 8045 2624 8058 2641 8044 2630 8027
TIME...MOT...LOC 1753Z 229DEG 4KT 2623 8046

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

SB
Local storm report, May 25, 1:54 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
154 PM EDT THU MAY 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     TSTM WND GST     NORTH PERRY AIRPOR      26.00N 80.23W
05/25/2023  M49 MPH          BROWARD            FL   ASOS

            A WIND GUST OF 49 MPH FROM THE ESE WAS
            MEASURED AT THE NWS ASOS STATION KHWO AT
            NORTH PERRY AIRPORT.

&&

MOLLEDA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 12:43 PM EDTSpecial Weather StatementMFLBroward32 min
May 25, 12:48 PM EDTSpecial Weather StatementMFLMiami-Dade27 min
May 25, 12:58 PM EDTSpecial Weather StatementMFLMonroe32 min
May 25, 1:23 PM EDTSpecial Weather StatementMFLBroward37 min
May 25, 1:31 PM EDTSpecial Weather StatementMFLMiami-Dade29 min
May 25, 1:46 PM EDTAreal Flood AdvisoryMFLMiami-Dade119 min
May 25, 1:51 PM EDTSpecial Weather StatementMFLBroward24 min
May 25, 1:53 PM EDTSpecial Marine WarningMFL97 min
May 25, 1:53 PM EDTSpecial Weather StatementMFLBroward37 min
May 25, 2:02 PM EDTSpecial Weather StatementMFLCollier43 min
May 25, 2:06 PM EDTSpecial Weather StatementMFLMiami-Dade24 min
May 25, 2:09 PM EDTSpecial Weather StatementMFLBroward51 min
May 25, 2:12 PM EDTAreal Flood AdvisoryMFLBroward2 hr
May 25, 2:37 PM EDTSpecial Weather StatementMFLBroward38 min
May 25, 3:01 PM EDTSpecial Weather StatementMFLHendry44 min
May 25, 3:06 PM EDTSpecial Weather StatementMFLPalm Beach39 min
May 25, 3:28 PM EDTSevere Thunderstorm WarningMFLPalm Beach32 min
May 25, 3:37 PM EDTTornado WarningMFLPalm Beach23 min
May 25, 3:48 PM EDTSpecial Weather StatementMFLHendry42 min
May 25, 3:56 PM EDTSpecial Weather StatementMFLGlades34 min
May 25, 4:00 PM EDTSpecial Weather StatementMFLPalm Beach45 min
May 25, 4:02 PM EDTSpecial Weather StatementMFLGlades28 min
May 25, 4:06 PM EDTAreal Flood AdvisoryMFLPalm Beach114 min
May 25, 4:11 PM EDTSpecial Marine WarningMFL64 min
May 25, 4:16 PM EDTSpecial Marine WarningMFL59 min
May 25, 4:19 PM EDTSevere Thunderstorm WarningMFLPalm Beach26 min
May 25, 4:28 PM EDTSpecial Weather StatementMFLGlades, Hendry47 min
May 25, 4:28 PM EDTSpecial Weather StatementMFLGlades32 min
May 25, 4:45 PM EDTSpecial Weather StatementMFLPalm Beach30 min
May 25, 5:15 PM EDTSpecial Weather StatementMFLGlades30 min
May 25, 7:08 PM EDTSpecial Weather StatementMFLCollier52 min

Nearby

Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.